# SDR EIA2005252

- Difficulty date: November 3, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 91,867 hours, 20,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R5 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R5 DOOR FWD SILL EMERGENCY LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT AASY AT DOOR R5 IAW 33-51-07, OPS CHECKED GOOD.
